Useful for those on Paclitaxol

denise4health.wordpress.com/2012/04/23/side-effects-of-taxol-chemotherapy-during-breast-cancer/

 

As I am on weekly Paclitaxol I found this most useful and something I can relate too.

I have had 5/9 and suffering with fatigue, my worst symptom so far. DIfficult to explain as I am not wanting to sleep all the time but still feel totally exhausted. My head tells me to do something but my legs have different ideas and just don’t want to move, they feel like lead weights! I am usually an extremely active person and it is difficult, but you have to go with it. The ONC nurse said it is the cumulative effect of weekly P. Hope you find this useful. Take care. 

Thanks for posting very useful read. I have been changed to weekly paclitaxol as my SEs from first Docetaxol were quite bad. I will be having 6 weekly and have my 2nd on Wed. So far so good. Did you also have severe side effects or was the plan always weekly for you? Hope you are getting plenty of rest.